# SDR SWIA202410170025

- Difficulty date: September 22, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,310 hours, 15,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LOWER BEAM FWD AND AFT EVACUATION SLIDE-FITTING CUTOUTS HAVE CORROSION AS MARKED. (C-CHECK RO 10/15/2024) (FILED OPEN)INSTALLED NEW AFT PAX DOOR LOWER BEAM FWD AND AFT EVACUATION SLIDE-FITTING REF SRM 51-40-08 SEE CONTINUE CARD FOR WORK PERFORMED
